# SDR UALA2009122103941

- Difficulty date: December 20, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,987 hours, 8,135 cycles
- Engine: Pwa PW4052
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FUEL CONFIG LT W-FUEL IMBALANCE OF 2000 NR R TANK LIGHT.  NR 2 ENG BURNS 300 NR MORE THAN NR 1 CHRONIC  REPLACED FQIS.  OP CHKS NORMAL.
